| Model Number |
M0061921230 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of stent shaft break.
Event or Problem Description
It was reported that during unpacking, when the package was opened in preparation for procedure, the ureteral stent was found to be fractured.The procedure was completed with another of the same device and the patient condition following procedure was stable.
Event or Problem Description
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of stent shaft break.Block h11: the returned polaris ureteral stent was analyzed, and during the inspection, it was found the stent detached, which confirm the reported event.Based on the investigation performed to the returned device, it is possible to conclude that this problem could be caused by operational factors.Based on the analysis results regarding the observed stent detached, an investigation conclusion code of adverse event related to procedure was assigned to this investigation.